# SDR IPXA2019083046152

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 75,881 hours, 15,655 cycles
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTANT FIRE DETECTOR 2 FAULT LEVEL ONE ALERT IN FLIGHT. REPLACED THE NR 2 FIRE DETECTION CONTROL UNIT. OPS CHECKED GOOD IAW AMM 26-11-02.
